Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

my husband is 84, being treated for metasticized prostate cancer

my husband is 84, being treated for metasticized prostate cancer (Radium, casodex, Zophigo) and today has a very slow heart beat (48) and irregular pulse. Is this somethgn we need t worry about? He tires easily but sleeps well. Also has seep apnea (untreated)

Thank you, Alice
Mon, 4 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my husband has prostate cancer which has gone into the bone and now it is found in the bone marrow. He is on a chemo treatment, but what is his prognosis? I am sure his doctors want to give him hope because that helps with the treatment, but I want reality. I know unless there is a miracle from God he is terminal, but I would be able to handle this much better if I knew how long he has in the best case scenario.

doctor1 MD

My husband was diagnosed 3.5 years ago with prostate cancer, stage 3, Gleason rating 9, no real elevation in PSA. He was put on hormones to shrink the tumors for surgery. He had his prostate removed and found out he had it in 9 lymphnodes after surgery. Went through chemo, radiation and seemed to be doing good. A year later he found out it had metasticized to his bones and was hormone resistant with lupron. He was put on casodex and he did well for about seven months. He then got a hot spot in the jaw and required more radiation. His PSA started showing a rise, so the doctor monitored him over the months to become a candidate for provenge. He was treated with provenge in spring 2013. About February we noticed alcohol made his legs restless and he had a cough. Cough, lungs checked on four separate occasions, X-ray, no concerns. In May, he started having trouble breathing. All during this time, he went to work and would come home and lay down. He started to throw up almost daily after eating. In May, he was put on Zytiga, which can effect the liver. My husband was on this for just over a month because he started to retain water in his legs and had a bloated abdomen. He started to lose all of his muscle as well and continued with his breathing issues. We were in the doctors office week after week and I pushed his doctor to do scans for his lungs. Cancer metasticized to his lungs. Heart was doing ok, he was filling with more fluid but the doctor would not drain because it would come back unless cancer w as treated. I made the doctor put him on the table and feel his abdomen, he said he believed the cancer was in his liver. Ascites is common with liver metastic. More scans and confirmed in the liver. Doctor did not tell us the extent of the damage. Doctor suggested jevtana chemo, he went on Thursday and died on Saturday. He went from being able to swim with our children July 4 to dying on August 18. I struggle with the lack of information that was provided, I took care of him and my two young children 9 & 12. My husband was 46. He was given jevtana when his platelet count was down, on Saturday he struggled with weakness, his heartrate was low, he could not eat, drink, and was constipated. He had bloody noses, etc.... I called 911, fire dept, paramedics came and all were surprised at his condition. I followed ambulance to the hospital, they could not get in an IV. Ended up having to go through carotid artery. Bloodwork was from blood taken in his groin. My husband was throwing up blood and the doctor said it was old blood. He went into a coma like state with me holding his hand, i could not get him to respond. Apparently, at this time his heart stopped and they had to work him. He never regained consciousness nor could they get his heart going. The doctor said there was an extraordinary amount of blood. His cancer doctor would not meet with me. All I wanted was to know how bad he really was and get some explanation of what I saw and experienced that day. I was refused by his office manager. I reached out to my primary care who got this medical records for some answers. HIPAA was on file so he could talk to me. I found out his liver was so damaged, cancerous tumors too numerous to count. One tumor was three inches. Cancer throughout the bones, lymphnodes, partial hernia, right lung, enlarged spleen, he was full of it. I honestly feel that me and my family were robbed of a goodbye. I knew he would die from cancer but was not given enough information to be given options with hospice. My husband never knew he was in his final descent. His last words to my son were I will be fine. After researching myself, my husband showed all of the symptoms of full blown liver failure which may have been speeded up by the zytiga and in the end he was not in good enough shape to do jevtana. Why was he given these treatments without all of the facts? I am an intelligent woman and have nightmares about the lack of knowledge we had, how little I knew about what was going on because I am not medically trained. I remember that night vividly and the suffering he went through, I saw and did things that most people may never experience. I hope some day i can find some way to live with these memories. Questions: Why so much blood and what caused this? Why would a doctor put a patient on zytiga without properly looking to see if there was already liver damage? Why would a doctor not do scans or appear to not notice his breathing issues? Why did I have to force this, I literally broke down in his office because I told him I was afraid he would not wake up. Why keep the real truth from us? Why will he not talk to me? I get our society is sue happy but I was only looking to hear the truth, get answers for what I saw to help the healing process my husbands entire family. Why continue with treatment if he will die soon anyway?

doctor1 MD

Age 57 5ft9in weight 225 lbs. have herd and have had prostate cancer, ...stools are loose and yellow, cramps after each meal and gas some times diareha. Started this week... No nausia associated. Taking two Prilosec per day, blood pressure med and Lipitor. Feeling the need to go after each meal?

Loading Online Doctors....